Thank you for your reply. I appreciate the ideas and feel they are worth make inquiries to my Cardio Doc. She’s at wits end too trying to think of anything that might help me.
I was told that the bleeds were harmless and superficial. They said the plavix was increasing the blood flow to the small arteries around my heart, thus reducing my shortness of breath. My surgeon said I have a lot of restriction and scar tissue around my heart pressing on the arteries. Between that and extreme cholesterol levels the small arteries wanting to block all the time and that is causing part of my heart problems.
The plavix was making everything flow better. I'm not sure I am able to stop. I stopped it once when my year of treatment after stenting was up and it only took a few weeks befor I was in total agony, not being able to breathe well. They suggested starting the plavix again, and the shortness of breath eased off quit a bit.
Gotcha covered on the Corgard replacing the atenolol. Sorry, wasn’t paying attention. Plendil is the calcium channel blocker I take.
Nitrates, nitrates, nitrates. We always have to choose… either the chest pain or the head pain. I know one thing…. this new dose of Isordil I am taking might be helping my angina a wee bit more than the patches were, but Wow the nitro headache feels like a blood vessel is ready to explode in my head every time I take the Isordil. I think I am going back to the .8 patch and skip the Isordil. It might not work as well, but the headache is not as stabbing and don’t last as long. After reducing my patch and taking Isordil this week, I’ve decided to stop complaining about using the nitrate under the tongue.